# SDR 2022F00271

- Difficulty date: June 21, 2022
- Submitted: June 22, 2022
- Operation: General aviation
- Aircraft: N127AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 86,205 hours, 79,262 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CO-PILOT HEARD A POP UNDER SEAT AND A PLUME OF SMOKE AROUND HIS LEFT KNEE BY THE DASH.
